RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 2, Number 8  


Geometric location and estimation of growth of solutions of perturbed systems
B. F. Bylov
1003
Approximate solution of the problem of an analytic construction of a regulator for an equation with retardation
E. M. Markushin, S. N. Shimanov
1018
On extremals
A. N. Erugin
1027
Investigation of the stability of motion of an autonomous system in the case of one zero-root
N. B. Munir
1031
Green's matrix for a class of linear two-point boundary value problems
M. I. Urbanovich
1043
Stability in the large of a trajectory of the Markov processes of diffusion-type
M. B. Nevel'son
1052
The problem of longitudinal vibrations of a finite viscoelastic beam
S. I. Gaiduk
1061
On solving nonlinear integral equations by Newton's method
B. A. Bel'tyukov
1072
On the solution of the differential equation of forced vibrations of rectangular orthotropic plates on a rigid support with two characteristics
F. Badalov, T. Shirinkulov
1084
Approximate solution of the Wiener–Hopf equation in an exceptional case
Yu. I. Cherskii
1093
Application of the Wiener–Hopf method to the solution of a boundary value problem of the heat transfer equation
Ya. F. Rutner, L. P. Skryabina
1101
О влиянии двойной решетки специальной геометрической формы на излучение активного плоскопараллельного слоя
V. F. Kravchenko
1107
Stability of a discontinuous solution of the gas dynamics equation
S. K. Aslanov
1115
A boundary value problem for the half-plane with a boundary condition of the third kind
I. A. Strakhov
1123

Short Communications
Regularization of incorrect problems for equations of mathematical physics
O. A. Liskovets
1128
Investigation of a nonlinear system
V. A. Kobyshev, B. I. Shakhtarin
1132
A class of dual integral equations
A. I. Tseitlin
1134
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019